# SDR FDEA202506241038

- Difficulty date: June 24, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 63,481 hours, 41,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50234
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER CABIN FLOOR PNL. 242MAF, AROUND MANY SCREWHOLES HAVE SURFACE   CORROSION, ON FLOOR STRUCTURE. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A. REMOVED AND   REPLACED SEAT TRACK FLANGE RBL 24.5 STA. 900-1080 AND FABRICATED SEAT TRACK FLANGE   IAW DWG. 144N5023, PART MARK PER GMM 7-1-1001, MAJOR REPAIR.
